MathSciNet Relay Station
MathSciNet bibliographic data
MR1455692 (98d:52016) 52B12 (90C27)
Kortenkamp, U. H.; Richter-Gebert, J.; Sarangarajan, A.; Ziegler, G. M. Extremal properties of $0/1$-polytopes. Dedicated to Jörg M. Wills. Discrete Comput. Geom. 17 (1997), no. 4, 439–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement